MathSciNet Relay Station
MathSciNet bibliographic data
MR2259200 82B41 (15A52 60F05)
Zakharevich, Inna A generalization of Wigner's law. Comm. Math. Phys. 268 (2006), no. 2, 403–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement